Statistics of interior current distributions in two-dimensional open chaotic billiards

AI Saichev, H Ishio, AF Sadreev, KF Berggren

Research output: Contribution to journalArticle (Academic Journal)

39 Citations (Scopus)
Translated title of the contributionStatistics of interior current distributions in two-dimensional open chaotic billiards
Original languageEnglish
Article numberIss 7
Pages (from-to)89 - 93
JournalJournal of Physics A: Mathematical and General
Volume35
Publication statusPublished - 2002

Cite this

Saichev, AI., Ishio, H., Sadreev, AF., & Berggren, KF. (2002). Statistics of interior current distributions in two-dimensional open chaotic billiards. Journal of Physics A: Mathematical and General, 35, 89 - 93. [Iss 7].